MathSciNet Relay Station
MathSciNet bibliographic data
MR1677685 (2000e:11102) 11K99 (11M99 22E45 81Q50)
Gamburd, Alex; Jakobson, Dmitry; Sarnak, Peter Spectra of elements in the group ring of ${\rm SU}(2)$. J. Eur. Math. Soc. (JEMS) 1 (1999), no. 1, 51–85.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement